Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red, sore, spots on lips, not having herpes virus. Sunburn or allergy?

I have a few noticeable red, round chapped sore spots on my upper and lower lips. I m not sure if I have sunburn or if I am allergic to something. (My only allergy is skin itching with latex ). I do not have the herpes virus (either strain). (I have had serum testing and have kissed no one new since. :-) The red, round, sore spots throb a little bit. What do you think this is? Thanks!
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.It may be secondary to allergy from cosmetics/food allergy/drug reaction/Solar dermatitis aggravated by use of cosmetics.It would be best to consult your doctor or dermatologist who can examine the lesions and guide you further.Rarely such lesions may occur due to vasculitis secondary to autoimmune diseases.
Answered: Fri, 7 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor